# SDR CA190618010

- Difficulty date: June 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 7,998 hours
- Engine: Cont IO550N
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pin
- Part number: 332X500TYPE3
- Condition: Loose
- Location: Trim Actuator
- Component: Trim Actuator, Cessna
- Component part number: 1260149
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON THE RETURN LEG OF A CHARTER, THE PILOT REPORTED THAT THE ELEVATOR TRIM WOULD NOT MOVE. HE REPORTED THAT HE HAD FULL ELEVATOR AUTHORITY BUT COULD NOT ADJUST THE TRIM. AFTER LANDING MAINTENANCE INVESTIGATED THE PROBLEM AND FOUND THAT THE TWO GROOVE PINS HOLDING THE TRIM CHAIN SPROCKET ON THE TRIM ACTUATOR HAD COME LOOSE. ONE PIN WAS MISSING AND THE OTHER WAS OUT FAR ENOUGH TO ALLOW THE SPROCKET TO DISLODGE AND JAM THE TRIM CHAIN. THIS UNIT WAS INSTALLED AUG. 10, 2017 AND HAD 284.2 HOURS SINCE OVERHAUL. (TC# 20190618010)
